# SDR DALA2018022301082

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL TANK ACCESS PLATES NR 520AT, 520JB, 520DT ON LT WING. (CORROSION LEVEL 2) FUEL ACCESS PLATES NR 520DT, 520JB AND 520AT WAS REPLACED PER SRM VOL I 57-00-04 PAR 4 CONDITION II.
